MathSciNet Relay Station
MathSciNet bibliographic data
MR126800 53.52
Bernard, Daniel Sur la géométrie différentielle des $G$-structures. (French) Ann. Inst. Fourier Grenoble 10 1960 151–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement